Affordable Access

Access to the full text

Operator Popoviciu’s inequality for superquadratic and convex functions of selfadjoint operators in Hilbert spaces

Authors
  • Alomari, Mohammad W.
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Jan 30, 2019
Volume
10
Issue
4
Pages
313–324
Identifiers
DOI: 10.1515/apam-2018-0154
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this work, an operator version of Popoviciu’s inequality for positive operators on Hilbert spaces under positive linear maps for superquadratic functions is proved. Analogously, using the same technique, an operator version of Popoviciu’s inequality for convex functions is obtained. Some other related inequalities are also presented.

Report this publication

Statistics

Seen <100 times